MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE VS; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE VS; BEDSIDE MONITOR
Model Number BSM-3572
Medical Device Problem Codes Communication or Transmission Problem (2896); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the life scope monitor was in intermittent comm loss.This had been happening throughout the previous week.He stated that the device was on wlan and was on one end of the floor where there were no other wlan devices nearby.He tried swapping the qi wireless pack with a working unit, but the issue persisted.Technical support (ts) gave him some troubleshooting steps to try.He called back later to let ts know that he narrowed the issue down to the power connector for the wireless pack on the bsm.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the bsm: cns: model #: pu-621ra, serial #: (b)(6), device manufacturer data: 01/18/2016, unique identifier (udi) #: (b)(4), returned to nihon kohden: na.
 
Event or Problem Description
The biomedical engineer (bme) reported that the life scope monitor was in intermittent comm loss.No patient harm was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the life scope monitor was in intermittent comm loss.This had been happening throughout the previous week.He stated that the device was on wlan and was on one end of the floor where there were no other wlan devices nearby.He tried swapping the qi wireless pack with a working unit, but the issue persisted.Technical support (ts) gave him some troubleshooting steps to try.He called back later to let ts know that he narrowed the issue down to the power connector for the wireless pack on the bsm.No patient harm was reported.Investigation summary: the complaint device was returned to nk for evaluation and exchange.During the evaluation, there was no notable damage or evidence of fluid exposure present.During testing, the reported issue of intermittent communication loss could not be duplicated.The unit was tested in a wired state, as well as with a qi-420pa.Communication loss could not be induced by gently moving the qi power cable or lan cable.The unit passed all other basic functional tests.Per the evaluation of the device, this complaint was not confirmed.As such a root cause could not be determined.Nk will continue to monitor and trend.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the bsm: cns: model #: pu-621ra.Serial #: (b)(6).Device manufacturer data: 01/18/2016.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.Additional information: b4 date of this report.D9 device available for evaluation?.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type?.H3 device evaluated by manufacturer?.H6 event problem and evaluation codes.H11 additional manufacturer narrative.

Brand Name
LIFE SCOPE VS
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23498360
Report Number8030229-2025-05782
Device Sequence Number8830553
Product Code MHX
UDI-Device Identifier04931921113691
UDI-Public(01)04931921113691
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K201949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-3572
Device Catalogue NumberBSM-3572A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS (PU-621RA); CNS (PU-621RA)
Patient SexUnknown